MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM DISPOSABLE CORE TISSUE BIOPSY; DISPOSABLE BIOPSY NEEDLE

BARD PERIPHERAL VASCULAR, INC. MAGNUM DISPOSABLE CORE TISSUE BIOPSY; DISPOSABLE BIOPSY NEEDLE
Catalog Number MN1210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a biopsy procedure using the magnum device.During the procedure, the device needle allegedly broke.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: based on customer response, the device hub break is identified.The file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.B5, g3, h6 (component).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guide breast biopsy procedure via hard density tissue using the magnum.During the procedure, the device blue plastic piece broke.The procedure was completed using another device.There was no reported patient injury.

Brand Name
MAGNUM DISPOSABLE CORE TISSUE BIOPSY
Common Device Name
DISPOSABLE BIOPSY NEEDLE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24838904
Report Number2020394-2026-00905
Device Sequence Number21215414
Product Code FCG
UDI-Device Identifier00801741084201
UDI-Public(01)00801741084201(11)250716(17)280430(10)REKS0858
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K934370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMN1210
Device Lot NumberREKS0858
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown